I have naturally full lips and am deeply regretting tampering with them at all. My doctor suggested correcting a "defect" on one side of my top lip initially, as she thought there may have been a slight indentation. That was over a week ago, and the treated side of my upper lip hangs noticeably lower than the other, covering more of my teeth. Needless to say it looks very odd. I wondered if my lip might continue to settle over the next week?
I Have Have Notable Swelling and Lopsided After Juvederm?
Doctor Answers (10)
Sorry to learn about your problem...
but there's always light at the end of the tunnel...remember the product can be dissolved by injecting a chemical known as hyaluronidase into the treated area...almost immediately it removes the juvederm and allows the skin to get back to normal...but usually problems around the lips can be readily addressed by massage...unfortunately some people with a history of cold sores find injections may cause a flare...and this may result in swelling...and it's temporary...and sometime a person may develop shingles or even Bell's palsy...all of these later problems are rather infrequent...time to see your doctor and decide the origini of the problem...but even more important remember the adage...if it ain't broke, don't fix it...
Juvederm for the lips
If there is asymmetry shortly after the injection, wait a week and most of the swelling effect should dissipate. If the provider injected judiciously and not too much, the most likely explanation is soft tissue swelling from inflammation and a bruise. It should go away. Be patient.
Web reference: http://www.AdvanceYourBeauty.com
Juvederm and lip swelling
You may just have some swelling after the Juvederm injection. Wait another week and if you do not like the result, please see your doctor.
You might also like...
Juvederm causes swelling
Juvederm can cause a lot of post-injection swelling that can last 2 weeks. Try ice packs and sleeping either upright or with a few pillows under your head. If the swelling improves with these measures, it suggests that the puffiness is temporary. The fact that your lip is hanging "down" also suggests swelling because filler usually causes lip to turn up and out. Give it some time...you may be pleased in a week. If the swelling is still present after another week, then I would discuss dissolving the material with your injector.
Dear RMR, Hopefully you are still just seeing some swelling that will dissipate soon. A slight imperfection or "defect" is sometimes best left alone as the patients natural character of her smile. Juvederm is a wonderful treatment in allowing some patients to have a fuller lip however it is pertinent in injecting Juvederm that the lip looks natural and fits the aesthetics of the patients facial features. Juvederm does naturally dissolve so time is on your side and as the swelling dissipates in the following week this "hanging" effect should settle down. Best regards, Michael V. Elam, M.D.
Web reference: http://michaelelammd.com
I have notable swelling and lopsided after Juvederm?
You may still be experiencing swelling, which is normal following your injections. The swelling can last up to 1-2 weeks. If necessary, any excess filler can be dissolved with the enzyme hyaluronidase. I would recommend communicating any concerns to your provider, as they know the extent of your treatment. I hope this helps, and I wish you the best of luck.
Lip after juvederm
I fyour lips are lopsided with juvaderm, then it is best to be seen in person to be properly evaluated. Dissolving of the filler or further filler may be necessary.
Juvederm in lips
Asymmetry is not uncommon. One week may be a bit soon to know if the asymmetry is due to uneven product distribution or swelling. A good bruise in the lip from an injection can last longer than a week. I usually have my patients send me a photo or come back in at a week. Often, feeling the lip will often help determine if it is product or swelling (bruise). Sit tight. After ten days, massaging can help smooth out an irregular bump or two. -Tim Neavin, MD
Lopsided lip after Juvederm 1 week ago?
So sorry to hear you had a bad experience. Without a photo or more information on how much product was injected, it's hard to know if this is just swelling or too much product. But the good news is that it is reversible if it's too much product. Give it another week then see your doctor for follow up.
Notable swelling and lopsided after Juvederm
Almost everyone is a tiny bit lopsided or asymmetrical. This makes us human. A lot of times when it's minor things, it can be fixed with a filler or something and does make a big difference. Without a pre and post photo it's hard to say exactly, but I will say this: Fillers like Juvederm take about 2 weeks to settle down. There can be a great deal of swelling underneath, especially in the lips. So, while it may hang down or look bigger, that may go away in a week or so when the swelling totally resolves. If not, you can have a small amount of hyaluronidase injected into the overfilled area to have a bit of it removed.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.